# SDR SWIA200413848

- Difficulty date: September 22, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 13,656 hours, 12,007 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT SIDE TRIM SWITCH WILL COMMAND THE SURFACE NOSE DOWN BUT NOT NOSE UP.  REMOVED AND REPLACED CAPTAINS TRIM SWITCH  IAW 27-41-30.  OPERATIONAL CHECK GOOD.  P/N 309-4334.
